# SDR SWIA200819907

- Difficulty date: July 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 17,067 hours, 13,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN WINDSCREEN EMERGENCY EXIT SIGN.  (FLIGHT NR 4122) REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
